RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 3, Pages 513–519 (Mi smj2656)  

This article is cited in 9 scientific papers (total in 9 papers)

Commuting differential operators of rank $2$ with trigonometric coefficients

V. N. Davletshinaab

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: Some examples are constructed of commuting rank $2$ self-adjoint differential operators of orders $4$ and $4g+2$ with trigonometric coefficients.

Keywords: theory of spectral curves, commuting differential operators.

DOI: https://doi.org/10.17377/smzh.2015.56.304

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:3, 405–410

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 17.02.2015

Citation: V. N. Davletshina, “Commuting differential operators of rank $2$ with trigonometric coefficients”, Sibirsk. Mat. Zh., 56:3 (2015), 513–519; Siberian Math. J., 56:3 (2015), 405–410

Citation in format AMSBIB
\Bibitem{Dav15}
\by V.~N.~Davletshina
\paper Commuting differential operators of rank~$2$ with trigonometric coefficients
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 3
\pages 513--519
\mathnet{http://mi.mathnet.ru/smj2656}
\crossref{https://doi.org/10.17377/smzh.2015.56.304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442798}
\elib{http://elibrary.ru/item.asp?id=24795702}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 3
\pages 405--410
\crossref{https://doi.org/10.1134/S0037446615030040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356826600004}
\elib{http://elibrary.ru/item.asp?id=23984647}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934928386}


Linking options:
  • http://mi.mathnet.ru/eng/smj2656
  • http://mi.mathnet.ru/eng/smj/v56/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Oganesyan, “On operators of the form $\partial_x^4+u(x)$ from a pair of commuting differential operators of rank 2 and genus $g$”, Russian Math. Surveys, 71:3 (2016), 591–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. B. Zheglov, A. E. Mironov, B. T. Saparbayeva, “Commuting Krichever–Novikov differential operators with polynomial coefficients”, Siberian Math. J., 57:5 (2016), 819–823  mathnet  crossref  crossref  isi  elib  elib
    4. A. E. Mironov, A. B. Zheglov, “Commuting ordinary differential operators with polynomial coefficients and automorphisms of the first Weyl algebra”, Int. Math. Res. Notices, 2016, no. 10, 2974–2993  crossref  mathscinet  isi  scopus
    5. V. Oganesyan, “Explicit characterization of some commuting differential operators of rank $2$”, Int. Math. Res. Notices, 2017, no. 6, 1623–1640  crossref  mathscinet  isi  scopus
    6. V. N. Davletshina, A. E. Mironov, “On commuting ordinary differential operators with polynomial coefficients corresponding to spectral curves of genus two”, Bull. Korean. Math. Soc., 54:5 (2017), 1669–1675  crossref  mathscinet  isi  scopus
    7. V. S. Oganesyan, “Commuting Differential Operators of Rank 2 with Rational Coefficients”, Funct. Anal. Appl., 52:3 (2018), 203–213  mathnet  crossref  crossref  isi  elib
    8. V. S. Oganesyan, “Alternative proof of Mironov's results on commuting self-adjoint operators of rank 2”, Siberian Math. J., 59:1 (2018), 102–106  mathnet  crossref  crossref  isi  elib
    9. V. S. Oganesyan, “The AKNS hierarchy and finite-gap Schrödinger potentials”, Theoret. and Math. Phys., 196:1 (2018), 983–995  mathnet  crossref  crossref  adsnasa  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:135
    Full text:19
    References:18
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019